# SDR GTIA2025030438782

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N728NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11881
- Aircraft time: 2,236 hours, 916 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075840
- Part serial: 47569
- Condition: Leaking
- Location: Lh Elevator
- Part time: 2,236 hours, 916 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYD G RSVR LO LVL-FOUND LH ELEVATOR SERVO CONTROL (34CE1) LEAKING. R&R LH ELEVATOR SERVO CONTROL (34CE1) IAW AMM 27-34-51. OPS CHECK AND LEAK CHECK GOOD. MSG CLEARED. A/C OK FOR CONTINUED SERVICE
